bodysnxtcher

Member
  • Content count

    32
  • Joined

  • Last visited


Community Reputation

4 Neutral

About bodysnxtcher

Member

Achievements

Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

2,358 profile views
  1. Severe Hormonal Acne

    I would highly recommend doing a saliva test for hormones, to see where your true imbalance lies. Then you will be able to treat your imbalance correctly instead of guessing. ZRT labs is where I got mine from, you order it online and spit inside little vials and mail it in, then in about a week they will send you an email with your hormone levels. I would suggest getting the one for Testosterone, progesterone, estrogen, and AM cortisol. Then you could be not so in the dark about what imbalance you're trying to correct. If you have low progesterone and high estrogen+testosterone, vitex and or DIM is recommended. Vitex definitely broke me out so BAD when I first started it, for about 2 months.. but it has cleared my skin completely after being on it for 2.5 months. I too, had extremely high levels of testosterone and estrogen. It's definitely something that takes time to correct (2-4 months with most people), and it will always get worse before it gets better. Same with DIM, most people report having to wait out bad initial breakouts for around 3 months before getting clear skin. Also, what is your diet like? Do you consume dairy/any animal products? If so, that could be contributing to the severity. You may also have PCOS, or high cortisol/adrenal issues, although I'd be willing to bet its an high testosterone/low progesterone issue. I know how it feels to look in the mirror and feel disgusted and wanting to cry all the time.. Just know that this is all temporary, and you will find a solution to this problem just as I, and many others have.
  2. High DHEA Sulfate and high cortisol causing severe acne

    It's definitely hard, trust me I know.. I had an eating disorder from the time I was 16 until I was 21. After I recovered from my eating disorder is when i developed full blown, cystic acne ALL over my face, literally overnight. not the best thing for a recovering anorexic, to feel "fat" and bloated from recovery, oh and a face full of beautiful acne on top of that. haha. I've done a ton of research on nutrition and it's correlation to acne, especially PCOS acne… what I can say that I've found is that low-carb is not necessarily the way to go. Low GI, definitely, but carbs and grains are not the enemy. The only things that I try to avoid now for skin purposes are refined sugars, refined carbs (like white breads, flours, pastas), oils, and of course animal products. I honestly feel like my skin has gotten better since adding more carbs to my diet, and I don't feel like I'm dying from lack of energy anymore. eating vegan is def kind of awkward in social situations, and when it's brought up people have the tendency to think I think I'm better than them (??) and become offended haha.
  3. High DHEA Sulfate and high cortisol causing severe acne

    I'm sorry you're going through this. I also have PCOS and I know how hard it can be to feel like you are battling your own body in which you seemingly have no control of. I can say that I currently take spironolactone for acne purposes, and initially it was a dream. I was clear after 4 months of taking it, and was clear for about 1.5 years afterwards. However, hormone levels naturally fluctuate as years pass, with different lifestyle changes and stress and what not, it stopped working for me and I began breaking out again. I do not recommend that you take it. I've gotten more side effects that I can count from this medicine. I wish I never got on it. Your story does remind me a bit of this video I watched a while ago: https://www.youtube.com/watch?v=0EiEYPLTc6A << This girl has PCOS and mentioned how her DR diagnosed her with extremely high levels of cortisol/DHEA, and she started taking a few supplements and along with some diet/exercise changes and now she is clear. I think the specific supplement she takes for cortisol/adrenal issues is called Seriphos https://www.amazon.com/Interplexus-Seriphos-Capsules-100-Count/dp/B000N23AE8 may be worth checking out. Also, Also, I'd like to suggest from experience that you stay away from all animal products, as they either contain hormones that can negatively impact PCOS and/or are extremely inflammatory. Also, I know what it feels like to be scared of eating anything for fear that it might break you out. I developed an eating disorder because of it and i've since recovered, it sucks, all I can say is: low sugar, high carb, minimal fat, vegan. no calorie counting!!! its the way to go. the stress from worrying about what you can and can't eat is no doubt playing a part in your high levels of cortisol. make sure to eat enough, sleep early and enough, and exercise (but not over-exercise) to reduce stress. take care of yourself. sorry this reply is all over the place, I hope I could be of some help. best of luck. forgot to mention-- your birth control may also be contributing to your acne, as it contains synthetic hormones and xenoestrogens. these synthetic hormones can impair the functionality of your liver, thus acne.
  4. Spironolactone stopped working!!!!

    Thats true. PCOS should be called by its other name I think its Stein Leventhal Syndrome cause not everyone has the cysts. I was underweight with no blood sugar issues but had irregular periods, excess hairs, and oily skin. Agreed, it can be misleading to call it PCOS. There are several "types" of PCOS, many cases are induced by the birth control pill, some are the classic insulin resistant type, and others like us don't exhibit many symptoms but still fall under the vague category.
  5. Spironolactone stopped working!!!!

    I'm sorry to hear vitex didn't quite work for you.. but I've heard great things about inositol for pcos cases with low estrogen /high T. I believe I've read that it raises estrogen slightly, which may help you. I myself tried it previously and got a breakout and freaked out and quit after about a week, hah. it may have been it's estrogen raising properties and the fact that I already have it in excess,or i mayve just been paranoid. I got diagnosed with PCOS after a visit to my gynecologist. they did an ultrasound on my ovaries to see if I had any cysts. at the time (last year) I had a minor recession of my pcos symptoms (including acne) so on the ultrasound, I did not have any cysts, only my right ovary was slightly enlarged. my MD said that not all women with pcos have cystic ovaries, and that I current had a mild case because my acne was mild, no excessive body hair, average weight, my only symptom then was head hairloss. I haven't been back to see if I've developed cysts on my ovaries since my symptoms have worsened . vitex seems to make my acne worse for the time being, but that is to be expected. I've only been on it for about 1.5 months and i plan to stay on it for a full 4 months before trying something else. my skin actually cleared up for about a week recently, I'm not sure if it's the vitex or not.. hmm.